Alert archive / Wisconsin / Small Craft Advisories in 2009
Small Craft Advisory 20, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Mar 28, 2009, 4:40 AM CDT. It took effect at Mar 28, 2009, 1:00 PM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2009, 4:40 AM CDT (09:40 UTC)
- In effect from
- Mar 28, 2009, 1:00 PM CDT
- Expired
- Mar 29, 2009, 7:00 PM CDT
- In force
- 30 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
948 WHUS73 KGRB 280940 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 440 AM CDT SAT MAR 28 2009 ...STRONG WINDS AND BUILDING WAVES TONIGHT INTO SUNDAY... .LOW PRESSURE LOCATED IN ARKANSAS THIS MORNING WILL MOVE TO EASTERN LOWER MICHIGAN BY SUNDAY. WINDS WILL INCREASE AS THE LOW PASSES SOUTH OF THE AREA. LMZ541>543-281745- /O.NEW.KGRB.SC.Y.0020.090329T0000Z-090330T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 440 AM CDT SAT MAR 28 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT SUNDAY. NORTHEAST WINDS TODAY WILL INCREASE AND BECOMING NORTH BY EARLY EVENING. NORTH WINDS TONIGHT WILL REACH 20 TO 25 KNOTS...WITH HIGHER GUSTS. WAVES WILL BUILD TO 3 TO 5 FEET...HIGHER NEAR OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JKL
7 follow-up statements
312 WHUS73 KGRB 281530 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1030 AM CDT SAT MAR 28 2009 ...INCREASING WINDS AND BUILDING WAVES THIS AFTERNOON INTO SUNDAY... .LOW PRESSURE OVER SOUTHERN MISSOURI DURING THE LATE MORNING WILL MOVE TO EASTERN LOWER MICHIGAN BY SUNDAY. WINDS WILL INCREASE AS THE LOW PASSES SOUTH OF THE AREA. LMZ542-543-282330- /O.EXT.KGRB.SC.Y.0020.090328T1800Z-090330T0000Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1030 AM CDT SAT MAR 28 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT SUNDAY... A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM STURGEON BAY TO SHEBOYGAN UNTIL SUNDAY EVENING. NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON AND BECOME NORTH 20 TO 25 KTS THIS EVENING. NORTH WINDS OF 20 TO 25 KNOTS...WITH HIGHER GUSTS ARE EXPECTED TONIGHT. WAVES WILL BUILD TO 3 TO 5 FEET...HIGHER NEAR OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541-282330- /O.CON.KGRB.SC.Y.0020.090329T0000Z-090330T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1030 AM CDT SAT MAR 28 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT SUNDAY FROM STURGEON BAY TO ROCK ISLAND PASSAGE. NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS...WITH HIGHER GUSTS BY EARLY EVENING. NORTH WINDS TONIGHT WILL REACH 20 TO 25 KNOTS...WITH HIGHER GUSTS. WAVES WILL BUILD TO 3 TO 5 FEET...HIGHER NEAR OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
296 WHUS73 KGRB 282049 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 349 PM CDT SAT MAR 28 2009 ...STRONG WINDS AND BUILDING WAVES TONIGHT INTO SUNDAY... .INTENSIFYING LOW PRESSURE OVER SOUTHERN MISSOURI WILL MOVE TO EASTERN LOWER MICHIGAN BY SUNDAY. WINDS AND WAVES WILL INCREASE AS THE LOW PASSES SOUTH OF THE AREA. LMZ541-290500- /O.EXT.KGRB.SC.Y.0020.090328T2049Z-090330T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 349 PM CDT SAT MAR 28 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SUNDAY... A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM SUNDAY. STRONG NORTHEAST TO NORTH WINDS AND BUILDING WAVES WILL DEVELOP TONIGHT AND LINGER INTO SUNDAY EVENING...AS A POTENT LOW PRESSURE SYSTEM MOVES FROM THE LOWER MISSISSIPPI VALLEY INTO LOWER MICHIGAN. NORTHEAST TO NORTH WINDS TO 30 KTS ARE EXPECTED TONIGHT THROUGH SUNDAY MORNING...THEN EASING FROM THE NORTHWEST FROM 20 TO 25 KTS BY SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-290500- /O.CON.KGRB.SC.Y.0020.000000T0000Z-090330T0000Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 349 PM CDT SAT MAR 28 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY. STRONG NORTHEAST TO NORTH WINDS AND BUILDING WAVES WILL DEVELOP TONIGHT AND LINGER INTO SUNDAY EVENING...AS A POTENT LOW PRESSURE SYSTEM MOVES FROM THE LOWER MISSISSIPPI VALLEY INTO LOWER MICHIGAN. NORTHEAST TO NORTH WINDS TO 30 KTS ARE EXPECTED TONIGHT THROUGH SUNDAY MORNING...THEN EASING FROM THE NORTHWEST FROM 20 TO 25 KTS BY SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
391 WHUS73 KGRB 290240 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 940 PM CDT SAT MAR 28 2009 ...STRONG WINDS AND BUILDING WAVES OVERNIGHT INTO SUNDAY... .INTENSIFYING LOW PRESSURE OVER SOUTH CENTRAL INDIANA WILL MOVE TO EASTERN LOWER MICHIGAN BY SUNDAY. WINDS AND WAVES WILL INCREASE AS THE LOW PASSES SOUTHEAST OF THE AREA. LMZ541>543-291045- /O.CON.KGRB.SC.Y.0020.000000T0000Z-090330T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 940 PM CDT SAT MAR 28 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY. STRONG NORTHEAST TO NORTH WINDS AND BUILDING WAVES WILL DEVELOP OVERNIGHT AND LINGER INTO SUNDAY EVENING...AS A POTENT LOW PRESSURE SYSTEM MOVES FROM CENTRAL INDIANA INTO LOWER MICHIGAN. NORTHEAST TO NORTH WINDS UP TO 25 KTS...WITH HIGHER GUSTS POSSIBLE...ARE EXPECTED OVERNIGHT THROUGH SUNDAY MORNING...THEN EASING FROM THE NORTHWEST FROM 15 TO 25 KTS BY SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
869 WHUS73 KGRB 291012 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 512 AM CDT SUN MAR 29 2009 ...WINDS AND WAVES HAZARDOUS TO SMALL CRAFT SUNDAY... .LOW PRESSURE WILL MOVE TO EASTERN LOWER MICHIGAN BY NOON SUNDAY. WINDS AND WAVES WILL INCREASE AS THE LOW PASSES SOUTHEAST OF THE AREA. LMZ541>543-291815- /O.CON.KGRB.SC.Y.0020.000000T0000Z-090330T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 512 AM CDT SUN MAR 29 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. STRONG NORTHEAST TO NORTH WINDS WILL CREATE HAZARDOUS WAVES FOR SMALL CRAFT INTO SUNDAY EVENING...AS A POTENT LOW PRESSURE SYSTEM MOVES INTO LOWER MICHIGAN BY LATE THIS MORNING. NORTHEAST TO NORTH WINDS UP TO 30 KTS...WITH A FEW HIGHER GUSTS POSSIBLE...ARE EXPECTED THROUGH EARLY SUNDAY EVENING. CONDITIONS SHOULD IMPROVE THEREAFTER AS WINDS BACK TO THE NORTHWEST AT 15 TO 25 KTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
282 WHUS73 KGRB 291438 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 938 AM CDT SUN MAR 29 2009 ...WINDS AND WAVES HAZARDOUS TO SMALL CRAFT THROUGH THE AFTERNOON... .LOW PRESSURE OVER SOUTHEAST LOWER MICHIGAN WILL CONTINUE MOVING EAST THIS AFTERNOON. NORTHERLY WINDS IN THE WAKE OF THE LOW WILL BECOME NORTHWEST AND GRADUALLY DIMINISH BY EARLY EVENING. LMZ541>543-292245- /O.CON.KGRB.SC.Y.0020.000000T0000Z-090330T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 938 AM CDT SUN MAR 29 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. STRONG NORTH WINDS WILL BECOME NORTHWEST THIS AFTERNOON AND GRADUALLY DECREASE BY EARLY EVENING. HAZARDOUS WAVES FOR SMALL CRAFT WILL CONTINUE THROUGH THE AFTERNOON AND INTO SUNDAY EVENING. NORTH WINDS TO 30 KNOTS WILL BECOME NORTHWEST AND DIMINISH LATE BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
795 WHUS73 KGRB 292047 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 347 PM CDT SUN MAR 29 2009 ...WINDS AND WAVES WILL SLOWLY SUBSIDE THIS EVENING... .LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL CONTINUE MOVING EAST THIS EVENING. THIS WILL ALLOW THE STRONG NORTHWEST WINDS TO GRADUALLY FALL BELOW SMALL CRAFT CONDITIONS THIS EVENING. LMZ541>543-300000- /O.CON.KGRB.SC.Y.0020.000000T0000Z-090330T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 347 PM CDT SUN MAR 29 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. STRONG NORTHWEST WINDS UP TO 25 KTS...WILL GRADUALLY EASE BELOW SMALL CRAFT ADVISORY THIS EVENING...AS LOW PRESSURE MOVES AWAY FROM THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
423 WHUS73 KGRB 300007 AAA MWWGRB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 707 PM CDT SUN MAR 29 2009 ...STRONG WINDS TO SLOWLY SUBSIDE OVERNIGHT... .STRONG NORTHWEST WINDS WILL SLOWLY SUBSIDE OVERNIGHT...AND DIMINISH BELOW SMALL CRAFT CRITERIA BY EARLY MONDAY MORNING. LMZ541>543-300815- /O.EXP.KGRB.SC.Y.0020.000000T0000Z-090330T0000Z/ /O.NEW.KGRB.SC.Y.0021.090330T0007Z-090330T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 707 PM CDT SUN MAR 29 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT MONDAY... A SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM MONDAY. THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT MONDAY. STRONG NORTHWEST WINDS UP TO 25 KTS...WILL GRADUALLY EASE BELOW SMALL CRAFT ADVISORY EARLY MONDAY MORNING...AS LOW PRESSURE CONTINUES TO MOVE AWAY FROM THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 28, 3:46 AM CDT, 54 minutes earlier.
Area forecast discussion, Mar 28, 3:46 AM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 346 AM CDT SAT MAR 28 2009 .SHORT TERM...TODAY AND SUNDAY. GENERAL AGREEMENT AMONG 28/00Z MODEL SUITE AS UPPER LOW EJECTS FROM SRN PLAINS TWD CENTRAL/EASTERN GREAT LAKES. LATEST SREF ALONG WITH 28/00Z OPERATIONAL MODELS STILL INDICATE HEAVIEST QPF WILL REMAIN SOUTH OF FCST AREA IN BETTER DEFORM ZONE AND LIFT...BUT SE THIRD OF AREA WILL RECEIVE ACCUM SNOW. IT LOOKS LIKE ADVY SNOWS FOR FAR SE WITH HEAVIEST IN MANITOWOC CO. LITTLE IF ANY LAKE ENHANCEMENT XPCTD AS DELTA TS NOT CONDUCIVE TO LAKE EFFECT. SYSTEM MOVS OUT BY LATE MORNING SUN...THEN QUIET FOR A BRIEF TIME BEFORE NEXT STORM MOVS IN. TEMP FCST A BLEND OF 28/00Z BIAS CORRECTED GFS AND NAM MOS... WHICH WAS PRETTY CLOSE TO PREV FCST. .LONG TERM...SUNDAY NGT THRU NXT FRI. MAIN FCST CONCERN CENTERS AROUND THE NXT POTENTIALLY BIG SYSTEM TO IMPACT THE RGN DURING THE MON NGT/TUE TIME FRAME. LTR SHIFTS WL HAVE TO WATCH THE FOLLOWING SYSTEM LTR NXT WEEK AS SOME OF THE MDLS ARE INDICATING A POTENTIAL SNOW EVENT FOR MUCH OF THE FCST AREA. WEAK RIDGING (BOTH AT THE SFC AND ALOFT) TO DRIFT ACROSS THE WRN GREAT LKS SUNDAY NGT. UNDER MOSTLY CLR SKIES AND DIMINISHING WNDS...EXPECT TEMPS TO FALL AT A PRETTY GOOD CLIP AND HAVE LOWERED MIN TEMPS ESP FOR E-CNTRL WI (LINGERING FRESH SNOW CVR) AND N-CNTRL WI (LIGHTER WNDS). THE RIDGING SHIFTS TOWARD THE ERN GREAT LKS ON MON AS A NEW STORM EXITS THE CNTRL ROCKIES INTO THE CNTRL PLAINS BY 00Z TUE. A SOUTHERLY 50 KT LOW-LVL JET WL BEGIN TO TAP GULF MSTR AND BRING IT NWD INTO THE MIDWEST AS EARLY AS MON AFTERNOON. ANY ORGANIZED PCPN IS EXPECTED TO REMAIN WELL TO OUR WEST...HOWEVER WE WL SEE MID/HI LVL CLDS START TO OVERSPREAD NE WI AS THE DAY MOVS ALONG. MAX TEMPS SHOULD SEE SOME RECOVERY WITH THE INITIAL MORNING SUNSHINE...HOWEVER READINGS TO BE AROUND 5 DEGS BLO NORMAL. THIS STORM TRACKS NE INTO THE UPR MIDWEST MON NGT WITH A SFC WRMFNT LIFTING NORTH INTO SRN WI BY 12Z TUE. A SURGE OF ISEN LIFT WL COMBINE WITH INCREASING DYNAMICS TO BRING PCPN ACROSS ALL OF NE WI...ESP AFT MIDNGT. PCPN TYPE MAY BE THE BIGGER ISSUE FOR THE SRN HALF OF THE FCST AREA AS WARMER AIR ALOFT/SFC TEMPS AROUND FREEZING MAY GENERATE SOME FREEZING RAIN AND/OR SLEET. BASED ON FCST SNDNGS...HAVE ADDED A CHC OF SLEET MIXING IN WITH SNOW OVR CNTRL WI AND HAVE ADDED FREEZING RAIN WITH THE RAIN OVR E-CNTRL WI. NRN WI SHOULD REMAIN ALL SNOW WITH MINOR ACCUMULATIONS PSBL. THE SFC LOW PUSHES INTO NW WI ON TUE WITH AN OCCLUDED FNT SWEEPING EAST THRU MOST OF WI BY 00Z WED. THIS STORM TRACK WOULD FAVOR THE HEAVIER SNOWS REMAIN TO OUR WEST WITH MORE OF A GENERAL RAIN/SNOW SCENARIO ACROSS MOST OF NE WI. EXCEPTION WOULD BE E-CNTRL WI WHERE TEMPS WOULD BE WARM ENUF FOR MAINLY RAIN IN THE MORNING BEFORE MIXING DURING THE AFTERNOON. THE SFC LOW TRUDGES NE INTO THE LK SUPERIOR VCNTY TUE NGT WITH A DRY SLOT ROTATING INTO THE FCST AREA TUE EVENING AND THEN WRAP- AROUND MSTR RETURNING LTR TUE NGT. OF COURSE...TIMING IS STILL VERY SUSPECT THIS FAR OUT AND PREFER TO RUN WITH THE GENERAL CHC OF SNOW SHWRS FOR TUE NGT. AS ONE SYSTEM DEPARTS...THE NEXT ONE IS PROGGED TO BE DIGGING ACROSS THE CNTRL ROCKIES ON WED. THE MDLS WANT TO EXTEND A SFC BNDRY NEWD FROM THE CNTRL PLAINS TOWARD THE WRN GREAT LKS AND EVEN THO THERE ARE SOME SERIOUS QSTNS AS TO BOTH MSTR AND FORCING...HAVE LINGERED A SML POP TO BE CONSISTENT WITH SURROUNDING OFFICES. MAJOR QSTNS THEN EXIST FOR THE EVENTUAL TRACK/STRENGTH OF THIS NXT SYSTEM FOR THE THU/FRI TIME FRAME. IF THE GFS/CANADIAN SOLNS ARE ANYWHERE CLOSE TO CORRECT...SOME PART OF WI COULD GET A HVY ACCUMULATION OF SNOW ALONG WITH GUSTY WNDS. UNFORTUNATELY...THE ECMWF IS MUCH WEAKER WITH THIS STORM...THUS HAVE NOT MADE ANY CHGS TO THE THU OR FRI FCST AND WL ALLOW THE NXT SHIFT TO TAKE ANOTHER LOOK AT THE MDLS. && .AVIATION...PATCHY MVFR CIGS CONT ACROSS N THIRD OF STATE...EVEN AFFECTING GRB FROM TIME TO TIME EARLY THIS AM. WIDESPREAD MVFR AND IFR CONDITIONS TO DEVELOP WITH APPROACHING STORM AFTER 00Z. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 10 AM CDT SUNDAY FOR WIZ022-038>040-048>050. && JKL/KALLAS
Hazardous weather outlook, Mar 27, 4:05 PM CDT, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 405 PM CDT FRI MAR 27 2009 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 405 PM CDT FRI MAR 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY A STRONG STORM SYSTEM IS EXPECTED TO IMPACT THE AREA LATE SATURDAY NIGHT INTO EARLY SUNDAY. SIGNIFICANT SNOWFALL IS POSSIBLE FROM THE FOX VALLEY EAST TO LAKE MICHIGAN WITH THIS SYSTEM. ANOTHER STRONG LOW PRESSURE SYSTEM MAY AFFECT THE AREA EARLY NEXT WEEK...WITH ADDITIONAL CHANCES OF MIXED PRECIPITATION AND ACCUMULATING SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. LMZ521-522-541>543-282115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 405 PM CDT FRI MAR 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THERE IS A CHANCE FOR GALES ACROSS THE NEARSHORE WATERS OF NORTHWEST LAKE MICHIGAN SATURDAY NIGHT INTO SUNDAY. BERSCH/MG
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 4:07 AM CDT | Winter Weather Advisory | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Outagamie and 1 more | 24 hr |
Nearby
Small Craft Advisories in Wisconsin, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.